# SDR SWAA2022031608285

- Difficulty date: September 7, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 48,497 hours, 28,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. I/B T/R SLEEVE; KRUGER FLAP AFT DEFLECTOR FAIRING CRACKED. / REMOVED AND REPLACED FAIRING PER REF SRM51-40-02. SEE TASKS FOR ADDITIONAL SIGN OFFS.
